# SDR SWAA2023013079715

- Difficulty date: December 9, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LINNING ENTRY DOOR ASSISTANT HANDLE AND NUT (2EA) AT FWD GALLEY AREA 2022-691383<[01] REPLACED LINNING ENTRY DOOR ASSISTANT HANDLE AND NUT (2EA) AT FWD GALLEY AREA IAW AMM 52-11-31-400-802 STEP 3.G (2);[02] CORRECTED STEP 1. REPLACED LINNING ENTRY DOOR ASSISTANT HANDLE AND NUT (2EA) AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 STEP 3.G (2);[03] CERTIFIED WORK PERFORMED.
